A sequential variant of the arithmetical system of R. Robinson that does not contain cut type rules
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Logical and logical-mathematical calculus. Part 2, Tome 121 (1972), pp. 109-135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1972_121_a6,
author = {A. Y. Plushkevichene},
title = {A sequential variant of the arithmetical system of {R.~Robinson} that does not contain cut type rules},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {109--135},
year = {1972},
volume = {121},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1972_121_a6/}
}
TY - JOUR AU - A. Y. Plushkevichene TI - A sequential variant of the arithmetical system of R. Robinson that does not contain cut type rules JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1972 SP - 109 EP - 135 VL - 121 UR - http://geodesic.mathdoc.fr/item/TM_1972_121_a6/ LA - ru ID - TM_1972_121_a6 ER -
%0 Journal Article %A A. Y. Plushkevichene %T A sequential variant of the arithmetical system of R. Robinson that does not contain cut type rules %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1972 %P 109-135 %V 121 %U http://geodesic.mathdoc.fr/item/TM_1972_121_a6/ %G ru %F TM_1972_121_a6
A. Y. Plushkevichene. A sequential variant of the arithmetical system of R. Robinson that does not contain cut type rules. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Logical and logical-mathematical calculus. Part 2, Tome 121 (1972), pp. 109-135. http://geodesic.mathdoc.fr/item/TM_1972_121_a6/